# SDR UALA2013020100608

- Difficulty date: January 28, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N839UA
- Make and model: Airbus A319-131
- Aircraft serial: 1507
- Aircraft time: 40,670 hours, 16,573 cycles
- Engine: Iae V2522A5
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Arced
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED NR 1 ENGINE DID NOT START USING THE "A' SYSTEM.   FOUND ARCING INSIDE A IGNITOR. REPLACED IGNITOR AND LEAD. OPS CHECKED GOOD.
